# SDR DALA100105646

- Difficulty date: January 4, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 42,162 hours, 14,694 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT INOPERATIVE AT ROW 38.  REPLACED FLOOR PROXIMITY LIGHT WIRE HARNESS ASSY.
